Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What treatment should I take for the pain in my legs ?

have pain on in part of both legs more painful on right leg due to dsrting on feb 23,2010 I m 30yrs old I m active and walk everyday for 2hourd or more since I was a teen on feb23,2010 a loud noise scared me and I darted down the street since that day the inner part of both legs hurt the right is the most painful I can t walk the way I use to and even going up stairs hurtwhen I walk down some stairs or for a flight jog it worse when I stoop down there d a lot of pressure in the back of my calves it like they will burst is it a sprain muscle or the bone it feel like the long bone right before the lower knee I hope I get a answer thank you
Asked On : Fri, 4 Mar 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Pulmonology 's  Response
Welcome to healthcare magic
you are suffering from arthritis
take bed rest, analgesics ,visit ortho doctor for further tests

take care
Dr Arun
Answered: Mon, 8 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor